# SDR MASA2020022400080

- Difficulty date: February 24, 2020
- Submitted: February 25, 2020
- Operation: Air carrier
- Aircraft: N939LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15039
- Aircraft time: 34,960 hours, 28,681 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Abnormal
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLASH LIGHT INOP.  REPLACED FLASHLIGHT ASSY
